Disjointness and related properties of coproducts
Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 1, pp. 43-63
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1994_35_1_a4,
author = {B\"orger, Reinhard},
title = {Disjointness and related properties of coproducts},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {43--63},
year = {1994},
volume = {35},
number = {1},
mrnumber = {1366491},
zbl = {0816.18001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1994_35_1_a4/}
}
Börger, Reinhard. Disjointness and related properties of coproducts. Acta Universitatis Carolinae. Mathematica et Physica, Tome 35 (1994) no. 1, pp. 43-63. http://geodesic.mathdoc.fr/item/AUCMP_1994_35_1_a4/